# SDR USAA20090619SB102

- Difficulty date: June 19, 2009
- Submitted: June 19, 2009
- Operation: Air carrier
- Aircraft: N422US
- Make and model: Boeing 737401
- Aircraft serial: 23989
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131ASMI
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLL - MAINTENANCE REPORTED THE LOW LEVEL EMERGENCY LIGHTS AT SEAT ROWS 20 THRU 23 INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE BATTERY PACK IN THE AFT CABIN, LEFT SIDE.  OPERATIONAL CHECK GOOD.
